Regularization and Asymptotic Expansion of Certain Distributions Defined by Divergent Series
The regularration of tliedistribution [formula omitted]. whichgives a regularized value to the divergent series [formula omitted] is obtained in several spaces of test functions. The asymptotic expansion as ε →0+ of series of the type [formula omitted] is also obtained. © 1995, Hindawi Publishing Corporation. All rights reserved.
Publication Source (Journal or Book title)
International Journal of Mathematics and Mathematical Sciences
Estrada, R. (1995). Regularization and Asymptotic Expansion of Certain Distributions Defined by Divergent Series. International Journal of Mathematics and Mathematical Sciences, 18 (4), 735-743. https://doi.org/10.1155/S0161171295000949